# SDR USAABB02189

- Difficulty date: November 5, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 1420 · Electrical Connectors
- Part: Terminal
- Part number: 8021703
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FLT 740 - EN ROUTE PIT-LGW, CREW RECEIVED THE EICAS MESSAGE 'R ENG HPSOV'.  FLIGHT DIVERTED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 1 TERMINAL ON THE HPSOV BROKEN.  THE WIRING WAS REPAIRED.  (M)
